Alert archive / Missouri / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 19, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Feb 29, 2012, 1:33 AM CST for Dent County, Shannon County, Texas County, Missouri. It was in force for 57 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 29, 2012, 1:33 AM CST (07:33 UTC)
- Expired
- Feb 29, 2012, 2:30 AM CST
- In force
- 57 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dent County, MO, Shannon County, MO, Texas County, MO
The radar
The St Louis radar (KLSX), 170 km from the middle of the area, began a volume at 07:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 29, 1:45 AM CST | TSTM WND GST 70 | 1 S Houston, MO | HAM RADIO ESIMATED 60 TO 70 MPH WIND GUSTS AND NICKEL SIZE HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 28, 10:30 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 7.6 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 75 J/kg
- Mixed-layer CIN
- -196 J/kg
- Mixed-layer LCL
- 595 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- 482 m²/s²
- 0-3 km storm-relative helicity
- 563 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.4
The text
As transmitted, in the capitals the NWS used until 2016.
518
WUUS53 KSGF 290733
SVRSGF
MOC065-203-215-290830-
/O.NEW.KSGF.SV.W.0019.120229T0733Z-120229T0830Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
133 AM CST WED FEB 29 2012
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SHANNON COUNTY IN SOUTH CENTRAL MISSOURI...
SOUTHEASTERN TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...
SOUTHERN DENT COUNTY IN SOUTH CENTRAL MISSOURI...
* UNTIL 230 AM CST.
* AT 128 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST
OF LICKING TO 13 MILES WEST OF CABOOL...MOVING EAST AT 50 MPH.
THESE STORMS ARE CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS HAVE A HISTORY OF
PRODUCING DAMAGING WINDS.
* LOCATIONS IMPACTED INCLUDE AKERS...ALLEY SPRING...ARROLL...
BUCYRUS...BUNKER...CABOOL...CLEAR SPRINGS...DARIEN...ELK CREEK...
EMINENCE...EUNICE...GLADDEN...HARTSHORN...HOUSTON...JADWIN...
LICKING...MIDRIDGE...MONTAUK...PINE CREST...PRESCOTT...
RAYMONDVILLE...ROUND SPRING...SIMMONS...SOLO...SUMMERSVILLE...
TURTLE...WEST EMINENCE AND YUKON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.
DOPPLER RADAR HAS INDICATED SOME ROTATION WITH THESE STORMS. WHILE
NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. SEEK SHELTER
INDOORS AND AWAY FROM WINDOWS AS THESE STORMS APPROACH. A TORNADO MAY
DEVELOP WITH LITTLE ADVANCED WARNING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST WEDNESDAY MORNING
FOR SOUTHERN MISSOURI.
&&
LAT...LON 3709 9103 3708 9121 3701 9122 3703 9166
3705 9166 3706 9225 3709 9225 3760 9183
3759 9115 3759 9130 3751 9131 3750 9120
3742 9120 3741 9117 3726 9115 3725 9111
3720 9111 3716 9102
TIME...MOT...LOC 0733Z 270DEG 42KT 3759 9169 3708 9226
WIND...HAIL 60MPH 1.00IN
$$
HATCH2 follow-up statements
684
WWUS53 KSGF 290748
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
148 AM CST WED FEB 29 2012
MOC065-203-215-290830-
/O.CON.KSGF.SV.W.0019.000000T0000Z-120229T0830Z/
DENT MO-SHANNON MO-TEXAS MO-
148 AM CST WED FEB 29 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CST
FOR SOUTHEASTERN TEXAS...SHANNON AND SOUTHERN DENT COUNTIES...
AT 146 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
TRACK SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES
NORTHWEST OF TURTLE TO 4 MILES SOUTHEAST OF CABOOL...MOVING EAST AT
50 MPH. THESE STORMS ARE PRODUCING NICKEL SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS HAVE A HISTORY OF
PRODUCING DAMAGING WINDS.
LOCATIONS IMPACTED INCLUDE BUNKER...CABOOL...EMINENCE...HOUSTON...
LICKING...RAYMONDVILLE AND SUMMERSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST WEDNESDAY MORNING
FOR SOUTHERN MISSOURI.
&&
LAT...LON 3709 9103 3708 9121 3701 9122 3703 9166
3705 9166 3706 9225 3709 9225 3760 9183
3759 9115 3759 9130 3751 9131 3750 9120
3742 9120 3741 9117 3726 9115 3725 9111
3720 9111 3716 9102
TIME...MOT...LOC 0748Z 270DEG 42KT 3758 9147 3708 9204
WIND...HAIL 70MPH 0.88IN
$$
BOXELL045
WWUS53 KSGF 290809
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
209 AM CST WED FEB 29 2012
MOC065-203-215-290830-
/O.CON.KSGF.SV.W.0019.000000T0000Z-120229T0830Z/
DENT MO-SHANNON MO-TEXAS MO-
209 AM CST WED FEB 29 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CST
FOR SOUTHEASTERN TEXAS...SHANNON AND SOUTHERN DENT COUNTIES...
AT 205 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES
NORTH OF BUNKER TO 4 MILES EAST OF CLEAR SPRINGS...MOVING EAST AT 50
MPH. THESE STORMS ARE CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...
AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.
LOCATIONS IMPACTED INCLUDE AKERS...ALLEY SPRING...ARROLL...BUCYRUS...
BUNKER...CABOOL...CLEAR SPRINGS...DARIEN...ELK CREEK...EMINENCE...
EUNICE...GLADDEN...HARTSHORN...HOUSTON...JADWIN...LICKING...
MIDRIDGE...MONTAUK...PINE CREST...PRESCOTT...RAYMONDVILLE...ROUND
SPRING...SIMMONS...SOLO...SUMMERSVILLE...TURTLE...WEST EMINENCE AND
YUKON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME ROTATION WITH THESE STORMS. WHILE
NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. SEEK SHELTER
INDOORS AND AWAY FROM WINDOWS AS THESE STORMS APPROACH. A TORNADO MAY
DEVELOP WITH LITTLE ADVANCED WARNING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST WEDNESDAY MORNING
FOR SOUTHERN MISSOURI.
&&
LAT...LON 3709 9103 3708 9121 3701 9122 3703 9166
3705 9166 3706 9225 3709 9225 3760 9183
3759 9115 3759 9130 3751 9131 3750 9120
3742 9120 3741 9117 3726 9115 3725 9111
3720 9111 3716 9102
TIME...MOT...LOC 0809Z 270DEG 42KT 3757 9116 3708 9173
WIND...HAIL 70MPH 1.25IN
$$
BOXELLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 29, 12:58 AM CST, 35 minutes earlier.
Area forecast discussion, Feb 29, 12:58 AM CST, 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 1258 AM CST WED FEB 29 2012 ...MESOSCALE CONVECTIVE DISCUSSION... .DISCUSSION... /ISSUED 1258 AM CST WED FEB 29 2012/ DANGEROUS LINE OF STORMS WILL RACE THROUGH THE AREA THROUGH 5 AM. NUMEROUS REPORTS OF WIND GUSTS IN EXCESS OF 70 MPH...HAIL TO THE SIZE OF GOLF BALLS AND TORNADOES HAVE BEEN RECEIVED. THE THREAT FOR SIGNIFICANT SEVERE WILL CONTINUE THROUGH THE ENTIRE OUTLOOK AREA WITH THIS LINE OF THUNDERSTORMS. REFERENCING SPC/S MESOANALYST PAGE...MLCAPE IS NEAR 1000 J/KG WITH 0-1KM AND 0-3KM STORM RELATIVE HELICITY NEAR 750 M2/S2. GIVEN 925MB WINDS OF 50KT AND 850MB WINDS OF 70KT (AS MEASURED BY THE 04Z SPECIAL KSGF SOUNDING)...THE SRH VALUES PRODUCED ARE LIKELY REPRESENTATIVE. RUC REPRESENTATION OF LOW LEVEL CAPE ESTIMATES VALUES ARE 100 J/KG. THIS COMBINED WITH THE HIGH SRH VALUES IN THE LOW LEVELS WILL MAINTAIN AN ELEVATED TORNADO RISK WITH THE BOW ECHO SIGNATURE THAT IS MOVING EAST NORTHEAST THROUGH CENTRAL MISSOURI AS WELL AS ANY OTHER LINE SEGMENTS THAT BECOME FAVORABLY ORIENTED WITH THE WEST/SOUTHWEST 0-3KM SHEAR VECTORS. WINDS IN EXCESS OF 70 MPH...TORNADOES AND LARGE HAIL WILL REMAIN AN ELEVATED TO SIGNIFICANT RISK FOR THE REST OF TONIGHT WITH THIS LINE OF STORMS. THIS IS A DANGEROUS SITUATION. GAGAN && .AVIATION... FOR THE 06Z TAF PACKAGE...PRIMARY CONCERN WILL BE THE LINE OF THUNDERSTORMS MOVING ACROSS THE REGION...EXPECT GUSTS AT BBG TO PEAK NEAR 50KT OUT OF THE WEST. ONCE THIS LINE CLEARS TO THE EAST...VFR CONDITIONS ARE EXPECTED...THOUGH GUSTY WEST WINDS WILL CONTINUE THROUGH THE DAY. GAGAN && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Feb 29, 12:39 AM CST, 54 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE SPRINGFIELD MO 1239 AM CST WED FEB 29 2012 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-010645- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1239 AM CST WED FEB 29 2012 ...SEVERE THUNDERSTORMS WILL RACE THROUGH THE MISSOURI OZARKS THROUGH 5 AM... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED TORNADO RISK. ELEVATED HAIL RISK. SIGNIFICANT THUNDERSTORM WIND DAMAGE RISK. SIGNIFICANT LIGHTNING RISK. LIMITED NON THUNDERSTORM WIND RISK. DISCUSSION... A BROKEN LINE OF THUNDERSTORMS WITH A HISTORY OF PRODUCING DAMAGING WIND GUSTS IN EXCESS OF 70 MPH...HAIL TO THE SIZE OF GOLF BALLS AND SEVERAL REPORTS OF DAMAGING TORNADOES WILL MOVE EAST ACROSS THE MISSOURI OZARKS THROUGH 5 AM. ALL AREAS ALONG AND SOUTHEAST OF A LINE FROM THE LAKE OF THE OZARKS...TO SPRINGFIELD...TO PINEVILLE WILL BE PRONE TO OBSERVING SEVERE WEATHER AS THE LINE OF STORMS MOVES THROUGH THE REGION. THIS IS A DANGEROUS SITUATION WITH MULTIPLE REPORTS OF WIND DAMAGE RECEIVED ACROSS THE REGION. BEHIND THIS LINE OF THUNDERSTORMS...WEST WINDS WILL OCCASIONALLY GUST TO 35 MPH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. GUSTY WEST TO SOUTHWEST WINDS AND DRY CONDITIONS ARE EXPECTED ON WEDNESDAY...RESULTING IN AN ELEVATED FIRE WEATHER RISK. THUNDERSTORMS WILL BE POSSIBLE FRIDAY AS THE NEXT STORM SYSTEM MOVES THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED IN THE NEXT THREE HOURS FOR AREAS ALONG AND EAST OF A LINE FROM THE LAKE OF THE OZARKS...TO SPRINGFIELD...TO PINEVILLE. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GAGAN
In the hours before
Local storm report, Feb 29, 12:56 AM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1256 AM CST WED FEB 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1219 AM TSTM WND DMG BENNETT SPRINGS 37.73N 92.86W
02/29/2012 LACLEDE MO PUBLIC
STRUCTURAL DAMAGE TO 15 TRAILERS ROLLED
&&
MGRIFFINLocal storm report, Feb 29, 12:58 AM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1258 AM CST WED FEB 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 AM HAIL NIXA 37.04N 93.29W
02/29/2012 E0.88 INCH CHRISTIAN MO PUBLIC
&&
MGRIFFINLocal storm report, Feb 29, 12:59 AM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1259 AM CST WED FEB 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1259 AM TSTM WND GST 4 N FORDLAND 37.22N 92.94W
02/29/2012 M75 MPH WEBSTER MO AMATEUR RADIO
&&
MGRIFFINLocal storm report, Feb 29, 1:07 AM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
107 AM CST WED FEB 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 AM TSTM WND DMG 2 NNW CASSVILLE 36.70N 93.88W
02/29/2012 BARRY MO EMERGENCY MNGR
TREE DOWN...TRAILER ROLLED AND DAMAGED TO HOUSES OFF HWY
37 JUST NORTH OF CASSVILLE...POSSIBLE TORNADO
&&
MGRIFFINLocal storm report, Feb 29, 1:10 AM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
110 AM CST WED FEB 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1248 AM TSTM WND GST NIXA 37.04N 93.29W
02/29/2012 M61 MPH CHRISTIAN MO PUBLIC
&&
MGRIFFINLocal storm report, Feb 29, 1:31 AM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
131 AM CST WED FEB 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM TSTM WND DMG BRANSON 36.64N 93.22W
02/29/2012 TANEY MO PUBLIC
ROOF BLOWN OFF GAS STATION DOWNTOWN BRANSON POSSIBLE
TORNADO DAMAGE
&&
MGRIFFINThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 28, 10:21 PM CST | Severe Thunderstorm Warning | SGF | Barton, Jasper | 54 min |
| Feb 28, 10:48 PM CST | Tornado Warning | SGF | Barton | 27 min |
| Feb 28, 10:59 PM CST | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Jasper, Lawrence, Vernon | 31 min |
| Feb 28, 11:07 PM CST | Tornado Warning | SGF | Barton, Dade | 38 min |
| Feb 28, 11:18 PM CST | Tornado Warning | SGF | Barton, Cedar, Dade, Vernon | 27 min |
| Feb 28, 11:29 PM CST | Tornado Warning | SGF | Dade, Greene, Polk | 31 min |
| Feb 28, 11:33 PM CST | Severe Thunderstorm Warning | SGF | Jasper, Newton | 42 min |
| Feb 28, 11:44 PM CST | Severe Thunderstorm Warning | SGF | Camden, Cedar, Dallas, Hickory, Polk, St. Clair | 46 min |
| Feb 28, 11:54 PM CST | Tornado Warning | SGF | Dallas, Laclede, Polk, Webster | 51 min |
| Feb 28, 11:58 PM CST | Severe Thunderstorm Warning | SGF | McDonald, Newton | 32 min |
| Feb 29, 12:05 AM CST | Severe Thunderstorm Warning | SGF | Lawrence | 25 min |
| Feb 29, 12:19 AM CST | Tornado Warning | SGF | Barry, McDonald | 56 min |
| Feb 29, 12:21 AM CST | Severe Thunderstorm Warning | SGF | Greene | 24 min |
| Feb 29, 12:31 AM CST | Tornado Warning | SGF | Laclede, Phelps, Pulaski | 44 min |
| Feb 29, 12:33 AM CST | Special Weather Statement | SGF | Camden, Maries, Miller | 27 min |
| Feb 29, 12:35 AM CST | Severe Thunderstorm Warning | SGF | Christian, Stone | 40 min |
| Feb 29, 12:43 AM CST | Severe Thunderstorm Warning | SGF | Webster, Wright | 47 min |
| Feb 29, 12:53 AM CST | Severe Thunderstorm Warning | SGF | Laclede, Texas, Wright | 67 min |
| Feb 29, 12:58 AM CST | Tornado Warning | SGF | Stone, Taney | 47 min |
| Feb 29, 1:02 AM CST | Severe Thunderstorm Warning | SGF | Douglas | 58 min |
| Feb 29, 1:06 AM CST | Tornado Warning | SGF | Dent, Phelps | 39 min |
| Feb 29, 1:25 AM CST | Severe Thunderstorm Warning | SGF | Texas, Wright | 65 min |
| Feb 29, 1:36 AM CST | Tornado Warning | SGF | Ozark | 54 min |
| Feb 29, 1:43 AM CST | Severe Thunderstorm Warning | SGF | Dent | 32 min |
| Feb 29, 1:51 AM CST | Tornado Warning | SGF | Douglas | 39 min |
| Feb 29, 2:06 AM CST | Tornado Warning | SGF | Howell | 39 min |
| Feb 29, 2:24 AM CST | Tornado Warning | SGF | Oregon, Shannon | 43 min |
| Feb 29, 2:26 AM CST | Severe Thunderstorm Warning | SGF | Howell, Oregon, Ozark | 64 min |
| Feb 29, 3:21 AM CST | Severe Thunderstorm Warning | SGF | Howell | 17 min |
| Feb 29, 3:51 AM CST | Severe Thunderstorm Warning | SGF | Oregon | 28 min |
| Feb 29, 4:33 AM CST | Red Flag Warning | SGF | Barton, Jasper, Newton, Vernon | 13 hr |
| Feb 29, 3:43 PM CST | Fire Weather Watch | SGF | Barton, Jasper, McDonald, Newton, Vernon | 12 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.